Weakly uniform bases and the first countability axiom
Matematičeskie zametki, Tome 40 (1986) no. 3, pp. 331-340
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_3_a4,
author = {S. A. Peregudov},
title = {Weakly uniform bases and the first countability axiom},
journal = {Matemati\v{c}eskie zametki},
pages = {331--340},
year = {1986},
volume = {40},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_3_a4/}
}
S. A. Peregudov. Weakly uniform bases and the first countability axiom. Matematičeskie zametki, Tome 40 (1986) no. 3, pp. 331-340. http://geodesic.mathdoc.fr/item/MZM_1986_40_3_a4/